How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

QUESTION}

Customer Question

{QUESTION}
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Robert replied 1 year ago.
Hello,
Welcome to justanswer.com
May i know what is your question.
Please provide me complete details, so that i can help you.
Kind Regards,
Dr. Robert
Customer: replied 1 year ago.
I have alot going on...but, to be brief:
Lump on my chest, no period for the last 6 months and I was told my thyroid is out of whack. Plus, OCD, panic and anxiety, and most recently (for about 6-7 months) agoraphobia...and just this past week I have been talking in my sleep!!
Expert:  Dr. Robert replied 1 year ago.
Dear Customer, Thanks for providing quick additional information.
I can understand your concern.
I need little more information, before posting answer-
Have you been given any medications for thyroid disorder?
Do you have lump in between breast? Is it movable? Is it hard?
Have you been given any medications for anxiety?
Kind Regards,
Dr. Robert
Customer: replied 1 year ago.
I was on thyroxin a few years ago for hypothyroidism.
The lump on my breasbone has grown now for several years. It is hard and moveable. I was told at one point it was a cyst.
As far as anxiety meds...I don't take them after one prescription caused me 3 gran mal seizures.
Customer: replied 1 year ago.
I have also had torn muscles...only on the right side of my body. Calf muscle and in my right arm.
You can laugh as I am...sounds crazy but all is happening to me.
Expert:  Dr. Robert replied 1 year ago.
Dear Customer, Thanks for providing quick additional information.
I can understand your concern.
Well, such lump on breastbone, could be related with benign growth. It could be a sabecous cyst. It is not related with any serious issue like malignancy.
Usually they are of small size but sometimes they slowly get bigger over many months to become a few centimeters in diameter.
If it is on the xiphoid process then one other possibility of lesions like chondromas.
For diagnosis, x-ray, ultrasound and needle biopsy can be required.
Mostly these benign masses are removed and then their histopathological nature is further confirmed in laboratory.
As you are not having periods, since last 6 months so cause can be Hypothyroidism. Thyroid dysfunction could cause hormonal disturbances and result in absence of periods.
It is advised to undergo Thyroid function test , LH, FSH, Prolactin,S.testosterone levels ,Transvaginal sonography to rule out PCOD for further evaluation.
Regarding anxeity issue, Agoraphobia you would need these medications-
1. Antidepressants. Usually selective serotonin reuptake inhibitors (SSRIs), such as paroxetine (Paxil, Pexeva) and fluoxetine (Prozac), are prescribed.
2. Anti-anxiety medications- Alprazolam (Niravam, Xanax) and clonazepam (Klonopin).
I understand that you have got seizures, from one of the anxiety medications, it would not happen with all medications.
A thorough evaluation should be done.
Talk therapy or psychological counseling, would be useful.
One should avoid caffeine, alcohol. You should get engaged in aerobic exercise and stress-management techniques like deep breathing and yoga.
You should take healthy and well balance diet.
You should consult a Psychiatrist and discuss this issue with them.
Good luck and take care.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 1 year ago.
Thank you for your time, but I need to recharge my phone.You have been helpful, but I have heard most of this before. I think I am just not in the mood for typing lately as my patience is running a bit thin. I always feel like I need to be doing something, but my body is so tired.
Expert:  Dr. Robert replied 1 year ago.
Dear,
Thanks for appreciating my work.
Well, basically anxiety and stress is causing feeling of tired and not ready for doing work.
Fatigue could also occur with thyroid hormone imbalance. You can get hormone level tested, and discuss this issue with Endocrinologist.
You should start with Psychological counseling, Start taking counselling sessions.
You should maintain a good social circle and try to have a healthy and fun chat with your friends.
Take healthy and well balanced diet.
Also Exercising 3-4 hours before bed time is good.
Take Light food before bedtime. You should try to avoid watching TV, reading exciting books before sleeping time.
Practice yoga and meditation for relaxation, Deep breathing exercises will help you.
One should avoid caffeine, alcohol. Take healthy and well balanced diet. You should avoid smoking, and if you are overweight, then try to loose your weight.
Keep yourself busy in your hobbies.
Also you get appointment from a Psychologist.
Good luck and take care.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 1 year ago.
Well, 11pm here and my brain is still working overtime.
I eat very well...kale, spinach, lentils, greek yoghurt and blueberries. I have noticed that 1 year ago I was only 56 kilo...Now I am about 76...smoking due to stress, although I hate it. But, I do pilates and treadmill.I have a doc appt. in a couple of days. They have already said everything you have and basically everything I was already aware of.
Expert:  Dr. Robert replied 1 year ago.
Dear customer,
Good to hear that you take a healthy and well balanced diet.
Such increase in body in body weight from 56 kg to 76 kg, should be further evaluated by doctor.
When thyroid hormone imbalance occurs, then also one would experience unexplained weight gain.
A repeat thyroid function test should be done.
Yes, you should see your doctor and discuss this issue with them for precise diagnosis.
God Bless You!!
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 1 year ago.
Thank you for that information. But, I have cancelled my doctors appt. And sent them flowers instead. Funny, I know,but just do not want them to see me this way. I wish I could just snap out of it
Expert:  Dr. Robert replied 1 year ago.
Dear,
Thanks for coming back.
Oh, you have cancelled appointment with your doctor.
Now, You can plan another appointment after a week.
It would be necessary to get hormone tests done. Accordingly right line of treatment would be started.
God Bless You!!
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 1 year ago.
I am trying really hard as I have never been this bad. I normally fight it, but it seems to have me into s state that I cannot get out of😢
Expert:  Dr. Robert replied 1 year ago.
Dear,
I can understand your problem.
You need to have some more more patience.
Please try to get an early appointment with your doctor.
Once a thorough clinical examination and tests are done, then you would be advised treatment.
Please relax at this time, and start process of getting appointment with your doctor.
Take care.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 1 year ago.
Ì am going to try my best. It is just so hard. But, thank you for the response.
Expert:  Dr. Robert replied 1 year ago.
Dear,
I can understand your situation.
Yes, you are passing through difficult time.
Please have some patience and follow measures as suggested in previous post.
Also, try to get an appointment with your doctor at the earliest.
I wish for your good health.
God Bless You!!
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 1 year ago.
I think that lack of sleep and my flatmate is constantly yelling at me is not helping...he is drinking and after I finally went to sleep he woke me up and now I have to stay awake until he goes to sleep.
He just tells me how pathetic I look just because I am laying down...one minute he says to rest and the next minute he does this to me. As bad as I felt yesterday, I forced myself up and made General Tso's Chicken for him and then he drank vodka and was just a total A**. after. I know I am venting, so sorry...
Expert:  Dr. Robert replied 1 year ago.
Dear,
You should relax and try to take a sleep.
Please have some patience and follow measures as suggested in previous post.
You should take rest and relax at home.
Yes, lack of sleep would worsen your condition.
Please relax at home.
God Bless You!!
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Related Medical Questions